Article: Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America
Add this to your Mendeley library Report an error

Title

Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

74

Series / Issue

Issue: 2755

Pages

1--64

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.74-2755.1

Title

Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America

By

Van Duzee, M. C. (Millard C.)

Genre

Article

Date of Publication

1929

Original Publication

Proceedings of the United States National Museum.

Volume

74

Series / Issue

Issue: 2755

Pages

1--64

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.74-2755.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79737
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America</title>
</titleInfo>
<name>
<namePart>Van Duzee, M. C.</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">74</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>74</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>64</end>
</extent>
<date>1929</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/28958</identifier>
<identifier type="doi">10.5479/si.00963801.74-2755.1</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart28958,
title = {Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America},
journal = {Proceedings of the United States National Museum.},
volume = {74},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/28958},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Van Duzee, M. C. (Millard C.)},
year = {1929},
pages = {1--64},
}

Download RIS citation

TY - JOUR
TI - Tropical American Diptera or two-winged flies of the family Dolichopodidae from Central and South America
T2 - Proceedings of the United States National Museum.
VL - 74
IS - 2755
UR - http://www.biodiversitylibrary.org/part/28958
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1929
SP - 1
EP - 64
DO - 10.5479/si.00963801.74-2755.1
SN - 0096-3801
AU - Van Duzee, M. C. (Millard C.)
ER -